# SDR DALA2021081804807

- Difficulty date: August 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 62,426 hours, 20,462 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5816 DOOR 1 R SLIDE ARM LIGHT INOP. CORRECTIVE ACTION: INSPECTED AND FOUND DEBRIS IN THE AFT GIRT BAR LOCKING AREA. CLEANED AREA ARMING AND INDICATION OPS NORMAL. CLEAR MEL. (7627048)
